MathSciNet Relay Station
MathSciNet bibliographic data
MR720006 (84j:47004) 47A12 (47A55)
Berg, I. D.; Sims, Brailey Denseness of operators which attain their numerical radius. J. Austral. Math. Soc. Ser. A 36 (1984), no. 1, 130–133.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement